# SDR AALA20130128007

- Difficulty date: January 18, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 79,707 hours, 36,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS SEVERAL DENTS IN OUTER SKIN AT UPPER CENTER OF DOOR.  INSTALLED NEW SKIN PER ESO 80174.
